Correction to: On generalized Rubel’s equation

Correction
  • 19 Downloads

References

  1. [9]
    Linchuk, Yu.S: On Rubel’s problem in the class of linear operators on the space of analytic functions. Complex Anal. Oper. Theory 8, 1741–1745 (2014).  https://doi.org/10.1007/s11785-014-0366-2 MathSciNetCrossRefMATHGoogle Scholar
  2. [10]
    Linchuk, Yu.S: On an operator analog of the cosine addition theorem. J. Math. Sci. 200, 345–351 (2014).  https://doi.org/10.1007/s10958-014-1916-x MathSciNetCrossRefMATHGoogle Scholar
  3. [11]
    Linchuk, Yu.S: On derivation operators with respect to the Duhamel convolution in the space of analytic functions. Math. Commun. 20, 17–22 (2015). http://hrcak.srce.hr/140384?lang=en MathSciNetMATHGoogle Scholar
  4. [12]
    Linchuk, S.S., Linchuk, Yu.S: A description of derivation operators with respect to convolution of generalized Gelfond–Leontev integration. Fract. Calc. Appl. Anal. 18, 972–981 (2015). https://www.degruyter.com/view/j/fca.2015.18.issue-4/fca-2015-0057/fca-2015-0057.xml CrossRefMATHGoogle Scholar

Copyright information

© Springer International Publishing AG, part of Springer Nature 2018

Authors and Affiliations

  1. 1.Department of Mathematical AnalysisChernivtsi National UniversityChernivtsiUkraine

Personalised recommendations